Classical solutions and steady states of an attraction-repulsion chemotaxis in one dimension

Jia Liu, Zhian Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

75 Citations (Scopus)

Abstract

We establish the existence of global classical solutions and non-trivial steady states of a one-dimensional attraction-repulsion chemotaxis model subject to the Neumann boundary conditions. The results are derived based on the method of energy estimates and the phase plane analysis.
Original languageEnglish
Pages (from-to)31-41
Number of pages11
JournalJournal of Biological Dynamics
Volume6
Issue numberSUPPL. 1
DOIs
Publication statusPublished - 1 May 2012

Keywords

  • attraction-repulsion
  • chemotaxis
  • classical solutions
  • steady states

ASJC Scopus subject areas

  • Ecology, Evolution, Behavior and Systematics
  • Ecology

Cite this